Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    4601

Is it cheating when you don't enjoy it?

Carrie31

142 views

The doctor told me to discontinue the topical antibiotic a week ago. She stated that I would get too dry once the Accutane kicks in. Well, I cheated. I used it last night. I really just wanted to dry up one or two newbies. In my defense, it was only day 2. But, I suffered the consequences. BAD drying that is only my fault. Life goes on. *

Day 3. I have been having a dull headache. I can only assume that it is due to the Accutane because I never get headaches. At this point, I am only taking one a day. I am going to start to take it before bed so maybe I can sleep through the headaches. They are tolerable, but thinking that they could last six more month is sort of intolerable. Which makes me think...Why am I doing this? Is all of this worth the side effects? Ask me when I have a minor breakout and I would say no. When it is full blown, gross, unbearable, everyone-is-looking-at-my-chin breakout, it probably is worth it.

*I may "cheat" again tonight. Apparently, I am not good at learning lessons.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×